Abstract and Applied Analysis

The Hyperspherical Functions of a Derivative

Nenad Cakic, Duško Letic, and Branko Davidovic

Full-text: Open access

Abstract

We present the results of theoretical research of the generalized hypersherical function (HS) by generalizing two known functions related to the sphere hypersurface and hypervolume and the recurrent relation between them. By introducing two-dimensional degrees of freedom k and n (and the third, radius r ), we develop the derivative functions for all three arguments and the possibilities of their use. The symbolical evolution, numerical experiment, and graphical presentation of functions are realized using the Mathcad Professional and Mathematica softwares.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 364292, 17 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170929

Digital Object Identifier
doi:10.1155/2010/364292

Mathematical Reviews number (MathSciNet)
MR2746007

Zentralblatt MATH identifier
1216.33025

Citation

Cakic, Nenad; Letic, Duško; Davidovic, Branko. The Hyperspherical Functions of a Derivative. Abstr. Appl. Anal. 2010 (2010), Article ID 364292, 17 pages. doi:10.1155/2010/364292. https://projecteuclid.org/euclid.aaa/1313170929


Export citation